RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 114, Number 1, Pages 137–147 (Mi tmf834)  

This article is cited in 2 scientific papers (total in 2 papers)

One-loop counter-terms in theories regularized by higher covariant derivatives

P. I. Pronin, K. V. Stepanyantz

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: In an arbitrary field-theory model regularized by the higher covariant derivative method, expressions for one-loop logarithmic divergences are shown to be consistent with the dimensional regularization; the precise form of the regularization terms is irrelevant. Therefore, we explicitly check the self-consistency of the higher derivatives method on the one-loop level. The calculation for the Yang–Mills theory is given.

DOI: https://doi.org/10.4213/tmf834

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 114:1, 109–117

Bibliographic databases:

Received: 24.06.1997

Citation: P. I. Pronin, K. V. Stepanyantz, “One-loop counter-terms in theories regularized by higher covariant derivatives”, TMF, 114:1 (1998), 137–147; Theoret. and Math. Phys., 114:1 (1998), 109–117

Citation in format AMSBIB
\Bibitem{ProSte98}
\by P.~I.~Pronin, K.~V.~Stepanyantz
\paper One-loop counter-terms in theories regularized by higher covariant derivatives
\jour TMF
\yr 1998
\vol 114
\issue 1
\pages 137--147
\mathnet{http://mi.mathnet.ru/tmf834}
\crossref{https://doi.org/10.4213/tmf834}
\zmath{https://zbmath.org/?q=an:1024.81032}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 114
\issue 1
\pages 109--117
\crossref{https://doi.org/10.1007/BF02557113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073538400008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf834
  • https://doi.org/10.4213/tmf834
  • http://mi.mathnet.ru/eng/tmf/v114/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Soloshenko, K. V. Stepanyantz, “Two-Loop $\beta $ -Function of $N=1$ Supersymmetric Quantum Electrodynamics Regularized Using Higher Covariant Derivatives”, Theoret. and Math. Phys., 131:1 (2002), 558–568  mathnet  crossref  crossref  zmath  isi
    2. A. A. Soloshenko, K. V. Stepanyantz, “Two-Loop Anomalous Dimension of $N=1$ Supersymmetric Quantum Electrodynamics Regularized Using Higher Covariant Derivatives”, Theoret. and Math. Phys., 134:3 (2003), 377–391  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:104
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021